# SDR 6CBA2025123025001

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N916AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2016
- Aircraft time: 4,634 hours, 4,044 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE FLIGHT FROM KTPA TO KOSU, AT FL270, THE CREW NOTED AN ACF LOW INFLOW CAS FOLLOWED BY THE CABIN NOT MAINTAINING ALTITUDE.  AN EMERGENCY WAS DECLARED AND THE CREW DIVERTED TO KLOZ WHERE THEY LANDED SAFELY WITHOUT FURTHER INCIDENT.  THE ECS SYSTEM WAS DEFERRED TO FLY IT TO KATL WHERE MAINTENANCE WILL BE PERFORMED.  OPEN
